# SDR 95FDEA01585

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21272
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT BS 320, JUST ABOVE STR 22L APPROX WL 175 LBL 49.  REPAIRED CRACK IN FRAME AT BS 320, JUST ABOVE STR 21L APPROX WL 175 LBL 49 PER FEDEX SRM 51-40-02.
